# SDR MGMA950148

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MG
- Make and model: Doug DC-8-62
- Aircraft serial: 46098
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 42D491C
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE OIL PRESSURE LIGHT CAME ON WITH OIL PRESSURE TEMPERATURE NORMAL.  ABNORMAL CHECKLIST PERFORMED, LIGHT STILL STAYED ON.  DURING APPROACH INTO EWR, LIGHT WENT OFF.  CLEANED OIL FILTER AND REMOVED AND REPLACED DIFFERENTIAL OIL PRESSURE SWITCH.  RAN ENGINE SYSTEM.  GROUND OPERATIONAL CHECKS NORMAL PER MAINTENANCE MANUAL.  TOTAL CYCLES 13,001.
